Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Had Strange Head Sensation, Heavy Head And Felt Low After Missing A Dose Of Pristiq

I forgot to take my 200mg dose of pristiq yesterday morning and by last night, while still unaware of this, began to experience a strange head sensation, as if I was being thrown forward, a lack of balance, a heavy head and felt really low and became very teary. I have taken the correct dose this morning and am wondering when I will feel normal again? Thank you
Mon, 25 Feb 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Pristiq (desvenlafaxine) is an antidepressant of the serotonin-norepinephrine reuptake inhibitor class and cause side effects like nausea, dizziness, insomnia.

If this drug is suddenly stopped, you may experience withdrawal symptoms such as mood swings, headache, tiredness, sleep changes etc.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Tushar Kanti Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Desvenlafaxine


Loading Online Doctors....
Had Strange Head Sensation, Heavy Head And Felt Low After Missing A Dose Of Pristiq

Hello, Pristiq (desvenlafaxine) is an antidepressant of the serotonin-norepinephrine reuptake inhibitor class and cause side effects like nausea, dizziness, insomnia. If this drug is suddenly stopped, you may experience withdrawal symptoms such as mood swings, headache, tiredness, sleep changes etc. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Tushar Kanti Biswas, Internal Medicine Specialist